# SDR SWAA982322

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Bs 840-867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND DAMAGED FASTENER HOLES ON SHIM STRAP AT BS 840-867, RBL 24 .  REMOVED AND REPLACED PER BOEING SRM.
